Please use this identifier to cite or link to this item:

Micronesian Reef-associated Gastropods

File SizeFormat 
vol11n3-275-341.pdf41.94 MBAdobe PDFView/Open

Item Summary

Title: Micronesian Reef-associated Gastropods
Authors: Demond, Joan
Issue Date: Jul 1957
Publisher: University of Hawai'i Press
Citation: Demond J. 1957. Micronesian reef-associated gastropods. Pac Sci 11(3): 275-341.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 11, Number 3, 1957

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.